# SDR ABXA040298

- Difficulty date: August 24, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 44,373 hours, 36,639 cycles
- Engine: Ge CF680A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD AN UNUSUAL VIBRATION. COCKPIT WAS OSCILLATING UP AND DOWN APPROXIMATELY 3 CYCLES IAW SECOND. SLOWED AC TO 280 KIAS, NO CHANGE. AFTER TRANSITION TO MACH NR, OSCILLATION ABATED AS THE IAS DECREASED THROUGH 270 KNOTS. ALL ENGINE INDICATIONS WERE NORMAL. VIBRATION WAS EVIDENT IN SEAT AND FLOOR OF COCKPIT. NO OSCILLATION/VIBRATION WAS FELT IN THE FLIGHT CONTROLS. ALTITUDE WAS 11,000 FEET THROUGH FL330. AT CRUISE, FL 350, .8A M, VIBRATION IS NOT NOTICEABLE.  VISUAL INSP OF HORIZ, STAB JACKSCREW AND SURROUNDING AREA, NO DEFECTS NOTED. RAN STAB THROUGH FULL RANGE OF MOVEMENT. CHECKED GOOD. PERFORMED MXSP TEST 68. STAB CHECK GOOD. FUNCTIONAL CHECK FLIGHT PERFORMED. ALL SYSTEMS CHECKED GOOD.
